... neuralgia for 13 yrs. About 7 months ago, my dosage was switched from 600mg/4xday capsules to 800mg/3xday tablets. Same amount, just tablets instead of capsules... now here's the complication... Since that time, or sometime soon thereafter, I began having very bad constipation. The tablets are QUITE "chalky" and will rub off even on my hand while taking them. I've contacted pharmacist and he said "research with the pharmacutical company that makes them". Gastro is just searching for anything that might be causing this, it might even be another one of my meds
I take the pill it doesn't seem chalky but it's 800mg's.In the past months i've been constipated so bad,i take fiber supplements,a colan gentle at night that will keep me clean.Then for 2 or 3 days i had to eat laxative more than i was suppose to.Now i refilled the bottle 2 weeks ago & i'm going but it's soft not hard & it's a couple x a day.So its not really answering your question but i think it has something to do with their pill.They should look into it because i didn't poop for 2 weeks so it's not just you. i hope it helped alittle.
I have atypical trig. too and take the smae dosage in pill form. No constipation problem but I do have a problem if I take more than 200 mg of tramadol which is ultram. That med is a painkiller and it constipates , so maybe look at any pain pills you take as a cause. Hope this helps.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2012 • 4 answers
Posted 17 May 2012 • 2 answers
I have not been officially diagnosed with trigeminal neuralgia yet but have MRI ordered to see. On 3
Posted 4 Mar 2016 • 2 answers
Posted 12 Oct 2016 • 2 answers
I have been off gabapentin 800 x3 for 3 days big mistake.. am being treated for trigeminal neralgia?
Posted 29 Mar 2017 • 1 answer